HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Class Numbers of Quadratic Fields

Abstract : We present a survey of some recent results regarding the class numbers of quadratic fields
Document type :
Journal articles
Complete list of metadata

Cited literature [56 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02554226
Contributor : Srinivas Kotyada Connect in order to contact the contributor
Submitted on : Friday, May 1, 2020 - 10:06:34 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM

File

42Article1.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Ajit Bhand, M Ram Murty. Class Numbers of Quadratic Fields. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker - 2019, pp.17 - 25. ⟨10.46298/hrj.2020.6488⟩. ⟨hal-02554226⟩

Share

Metrics

Record views

33

Files downloads

695